-systems of unary algebras. II: Maximal and minimal subalgebras of the direct products of unary algebras
Mathematica Slovaca (1994)
- Volume: 44, Issue: 1, page 69-83
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- ABRHAN I., SATKO L., r-systems of unary algebras I, Math. Slovaca 44 (1994), 69-83. (1994) Zbl0799.08006MR1290274
- ABRHAN I., On maximal subalgebras of unary algebras, (Russian), Mat. Cas. 24 (1974), 113-128. (1974) MR0387156
- ABRHAN I., On J-Subalgebras of Unary Algebras and J-Ideals of Groupoids, (Slovak) Theses for habilitation, SjF STU, Bratislava.
- ABRHAN I., On J-subalgebras of unary algebras, on prime ideals and J-ideals of groupoids and semigroups, (Russian), Math. Slovaca 28 (1978), 61-80. (1978) MR0527775
- GÉCZEG F., PEÁK I., Algebraic Theory of Automata, Acad. Kiadó, Budapest, 1972. (1972) MR0332374